MathSciNet Relay Station
MathSciNet bibliographic data
MR2667424 53C50 (37C85 53A30 57S20)
Frances, Charles; Melnick, Karin Conformal actions of nilpotent groups on pseudo-Riemannian manifolds. Duke Math. J. 153 (2010), no. 3, 511–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement